Male experiencing female side effects?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from 45m: It seems I'm experiencing most of the female side effects with tamoxifen: the flashes, night sweats, weight gain, mood swings, additional hair growth. Will these conditions stop when I finish my prescription in 4 years?
Answers - Patricia A. Ganz, M.D. It sounds as if you are a man who is taking tamoxifen for breast cancer. If so, these side effects are not all that common. I have treated a number of men with tamoxifen and they seem to tolerate it fairly well. You could be having hot flashes and night sweats if you have had a lowering of your estrogen response in the brain. But again, without knowing your age and your gender for sure, it is hard to answer this properly.

The Ask-the-Expert Online Conference called Managing Ongoing Medications featured Patricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answering your questions about staying on track with breast cancer medications you have to take on a regular basis.

Editor's Note: This conference took place in August 2007.

The materials presented in these conferences do not necessarily reflect the views of A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Fallappeal2016 popupad 300x125 1
Back to Top